Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the determinant of elliptic boundary value problems on a line segment


Authors: D. Burghelea, L. Friedlander and T. Kappeler
Journal: Proc. Amer. Math. Soc. 123 (1995), 3027-3038
MSC: Primary 58G26; Secondary 34B05, 47E05, 47G99
MathSciNet review: 1301012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a formula for the determinant of a matrix-valued elliptic differential operator of even order on a line segment [0, T] with boundary conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G26, 34B05, 47E05, 47G99

Retrieve articles in all journals with MSC: 58G26, 34B05, 47E05, 47G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301012-4
PII: S 0002-9939(1995)1301012-4
Article copyright: © Copyright 1995 American Mathematical Society